# SDR ASOA01042

- Difficulty date: April 18, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Condition: Defective
- Location: E/E Bay
- Part time: 329 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 4710 - DURING FLIGHT FROM DFW-SAV, MACH TRIM, F/O''S AIRSPEED, VSI, AND ALTIMETER ALL INOPERATIVE.  AN EMERGENCY WAS DECLARED INBOUND TO DFW.  AIRCRAFT RETURNED TO AND LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED AIR DATA COMPUTER.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
